PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Fock type spaces with Riesz bases of reproducing kernels and de Branges spaces

Volume 236 / 2017

Anton Baranov, Yurii Belov, Alexander Borichev Studia Mathematica 236 (2017), 127-142 MSC: Primary 30H20; Secondary 41A99. DOI: 10.4064/sm8504-9-2016 Published online: 23 December 2016

Abstract

We describe the radial Fock type spaces which have Riesz bases of normalized reproducing kernels and which are (or are not) isomorphic to de Branges spaces in terms of weight functions.

Authors

  • Anton BaranovDepartment of Mathematics and Mechanics
    St. Petersburg State University
    St. Petersburg, Russia
    and
    National Research University
    Higher School of Economics
    St. Petersburg, Russia
    e-mail
  • Yurii BelovChebyshev Laboratory
    St. Petersburg State University
    St. Petersburg, Russia
    e-mail
  • Alexander BorichevAix-Marseille Univ, CNRS, Centrale Marseille, I2M
    13453 Marseille, France
    and
    Department of Mathematics and Mechanics
    St. Petersburg State University
    St. Petersburg, Russia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image